# SDR AALA20060210

- Difficulty date: April 4, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT BULBS AT ROW 9 AND ROW 21 INOPERATIVE.  REPLACED EMERGENCY LIGHT BULBS FOR ROWS 9 AND 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
